Results 1-9 of 9 (Search time: 0.002 seconds).

Issue DateTitleAuthor(s)RelationscopusWOSFulltext/Archive link
12021On the dth Roots of Exponential Polynomials and Related Problems Arising from the Green–Griffiths–Lang ConjectureGuo, Ji; Sun, Chia-Liang; Wang, Julie Tzu-Yueh The Journal of Geometric Analysis 31, 5201-5218
22021Nonspecial varieties and generalized Lang-Vojta conjecturesErwan Rousseau; Amos Turchet; Julie Tzu-Yueh Wang Forum of Mathematics, Sigma
32021The Ru-Vojta result for subvarietiesM. Ru; Julie Tzu-Yueh Wang INTERNATIONAL JOURNAL OF NUMBER THEORY
42021Greatest common divisors of integral points of numerically equivalent divisorsJulie Tzu-Yueh Wang ; Yu YasufukuAlgebra & Number Theory
52020Greatest common divisors with moving targets and consequences for linear recurrence sequencesGrieve, Nathan; Wang, Julie Tzu-Yueh Transactions of the American Mathematical Society 373(11), 8095-8126
62019Greatest common divisors of analytic functions and Nevanlinna theory on algebraic toriLevin, Aaron; Wang, Julie Tzu-Yueh Journal für die reine und angewandte Mathematik (Crelles Journal) 2020(767), 77-107
72019Asymptotic GCD and divisible sequences for entire functionsJi Guo; Julie Tzu-Yueh Wang TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 371(9), 6241-6256
82018A subspace theorem for subvarietiesRu, Min; Wang, Julie Algebra & Number Theory 11(10), 2323-2337
92016GCD Bounds for Analytic FunctionsPasten, Hector; Wang, Julie Tzu-Yueh International Mathematics Research Notices 2017(1), 47-95